# SDR IPXA2015080592051

- Difficulty date: July 19, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53611192205
- Condition: Gouged
- Location: Rt Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10 YEAR, EXTERNAL FUSELAGE AT RT SIDE WINDSHIELD LOWER INBD CUTOUT GOUGED.  REPAIRED IAW REO-G19090, REV A AND EO A300-5310-58294-A.
